# SDR UPS08852252

- Difficulty date: April 24, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT WING UPPER SURFACE NR 4 STUBWING INBD UPPER FRAME CRACKED, GOUGED AND CHAFED.  REPAIRED RT NR 4 STUBWING INBD UPPER FRAME IAW SRM 51-01-20D, SRM 51-01 -21, SRM 57-02-00-0 FIG 002 AND DWG 5769525.
